Injection location and side effects

A board to discuss the Multiple Sclerosis modifying drug Rebif

Injection location and side effects

Postby Punchy » Mon Jan 28, 2008 10:08 am

Anyone find a correlation between the injection location and intensity of side effects?

I am definitely starting to see a pattern. When I inject in my stomach, the next day isn't so bad. But when I inject in my leg, it's horrible - every time.

I'm now at the point where I only inject my leg once a week, on Friday night, because otherwise I wouldn't make it to work the next morning. My poor stomach is getting pretty lumpy now.
User avatar
Punchy
Family Elder
 
Posts: 173
Joined: Tue Mar 06, 2007 3:00 pm
Location: Toronto, Canada

Advertisement

Postby scoobyjude » Wed Jan 30, 2008 7:23 pm

Punchy, I too felt more achey and tired the next day after leg shots. I assumed that maybe I have more muscle than fat and that had something to do with it. I really haven't noticed a pattern with my stomach, arms or hips though. Sometimes I feel great, sometimes not so much.
User avatar
scoobyjude
Family Elder
 
Posts: 516
Joined: Sat Feb 18, 2006 3:00 pm
Location: suburb of Chicago, IL USA

Postby oreo » Thu Jan 31, 2008 6:30 am

Punchy,

I don't use my legs or butt because I develop nasty lumps that last for days afterwards and are most uncomfortable - especially anywhere that involves sitting on them. Therefore I stick to my stomach - fortunately there is plenty to work with.

I do remenber having more after-effects before I started pre-warming my injections and taking Tylenol 1/2 hour ahead of the shots. If you don't do either of these, I suggest you give them a try.
Carpe Diem
User avatar
oreo
Family Elder
 
Posts: 166
Joined: Fri Jun 04, 2004 2:00 pm
Location: Canada - Ontario - South-West


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service